# SDR UIEA01023

- Difficulty date: March 9, 2000
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B170632
- Condition: Corroded
- Location: Nr 6 Flap
- Part time: 83,608 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND NR 6 INBOARD FLAP TRACK REAR SPAR FORWARD AFT ATTACH HOLES CORRODED.  CORROSION REMOVED BY MILLING FLANGE THICKNESS TO .8799 AT THE FORWARD HOLES; .8630 AT THE AFT HOLES.  FABRICATED NEW BEARING PLATES.  REWORK AREA TREATED, PAINTED, FLAP TRACK INSTALLED.  (M)
